# SDR GTIA2023120137661

- Difficulty date: November 28, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 19,386 hours, 8,493 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11526823
- Part serial: 115268207910
- Condition: No Test
- Location: Rear Fixed
- Part time: 19,387 hours, 8,493 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FIXED ELT DONT PASS TEST ( EMERGENCY LOCATOR TRANSMITTER FIXED ELTS )--
